MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c503 analyzer is (b)(6).Quality control data was acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with tina-quant hemoglobin a1cdx gen.3 on a cobas c 503 analytical unit.The sample initially resulted in an hba1c value of 7.1 %.The patient asked for a repeat of the sample.The sample was repeated, resulting in an hba1c value of 5.78 %.
 
Additional Manufacturer Narrative
The investigation determined that a reagent related issue can be excluded.Upon analysis of the analyzer data files, the system was found to be working within specifications.The alarm trace showed multiple abnormal aspiration alarms.These alarms indicate an issue with sample quality.The customer improved their centrifugation speed and confirmed there were no further issues.The investigation determined the issue is consistent with insufficient pre-analytic sample handling.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18997223
Report Number1823260-2024-00930
Device Sequence Number2857911
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)Y
Initial Reporter CountryPK
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number08056668190
Device Lot Number718886
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian